FINITE PRESENTATIONS OF GROUPS AND 3-MANIFOLDS

D. B. A. Epstein

The Quarterly Journal of Mathematics · 1961 · 104 citations · 0 references

Concepts

Abstract

Journal Article FINITE PRESENTATIONS OF GROUPS AND 3-MANIFOLDS Get access D. B. A. EPSTEIN D. B. A. EPSTEIN Princeton Search for other works by this author on: Oxford Academic Google Scholar The Quarterly Journal of Mathematics, Volume 12, Issue 1, 1961, Pages 205–212, https://doi.org/10.1093/qmath/12.1.205 Published: 01 January 1961 Article history Received: 07 November 1960 Published: 01 January 1961